Iodium DosageDear Homeopathic Doctor/s,
I would be grateful if you could advise me what dosage of Iodium/Iodum to take for hyperthyroid symptoms?
Riaz1 on 2014-08-31
♥ Evocationer 3 years agoI had accidently overdosed on Iodine (raw tablet version in mineral form) for a very long time without realizing this was causing me the symptoms of hyperthyroidism (nervousness, feeling empty in stomach, going toilet many times a day, runny nose, sneezing etc.)
I have stopped taking it for a long time but I am still suffering from the after effects of it, which is why I need to know what dosage and potency to take Iodium/Iodum in homeopathic form to cure myself.
Riaz1 3 years agoThat isn't homoeopathy. That is something that is called isopathy, and it often does not work or makes things worse.
In homoeopathy we do not use the substance that caused your problems. We use a medicine that causes similar symptoms to yours based on a whole-person picture (mentals, emotionals, general whole-body symptoms, and specific physical symptoms). A person that overdosed on Iodine might need Belladonna, or Arsenicum, or Tarantula or many other different medicines based on the exact symptoms they are showing.
♥ Evocationer 3 years ago
If you want help, do a new post and
title it something like- need remedy
for overdosing on iodine-
and put the info you have put on here-
Leave the white box open at the end
and someone will help you out with
a remedy to clear these effects.
♥ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.